# SDR AU960433

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 47G-3B
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: B121892
- Condition: Undersize
- Location: Eng/Trans Cplng
- Component: 0476204859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR TRANSMISSION DRIVE FLANGE SHEAR SCREWS DISTORTED -  SUSPECT DUE TO SLIPPAGE OF THE FREEWHEEL UNIT DUE TO FITMENT OF UNDERSIZE BEARING ROLLERS AND SUBSEQUENT SHOCK LOADING DURING  RE-ENGAGEMENT - SEE ALSO MDR 96/0435 AND MDR 96/0341
